Local L 2 -regularity of Riemann’s Fourier series
[Régularité locale L 2 de séries de Fourier lacunaires introduites par Riemann]
Annales de l'Institut Fourier, Tome 67 (2017) no. 5, pp. 2237-2264.

Dans cet article, nous nous intéressons aux propriétés de convergence et de régularité locale des séries de Fourier lacunaires F s (x)= n=1 + e 2iπn 2 x n s . Dans les années 1850, Riemann avait proposé la série F 2 comme exemple possible de fonction continue nulle part dérivable. La non-dérivabilité de F 2 et plus généralement sa régularité locale ont depuis lors été étudiées par de nombreux mathématiciens, soulevant des questions d’analyse harmonique, d’analyse complexe et d’approximation diophantienne. Nous considérons le cas 1/2<s1, et trouvons un critère diophantien sur x pour la convergence de F s (x). Nous étudions également la régularité locale de F s , en démontrant que les L 2 -exposants de F s dépendent de conditions diophantiennes sur x. Les preuves utilisent des estimées locales sur la norme L 2 des sommes partielles de F s .

We are interested in the convergence and the local regularity of the lacunary Fourier series F s (x)= n=1 + e 2iπn 2 x n s . In the 1850’s, Riemann introduced the series F 2 as a possible example of nowhere differentiable function, and the study of this function has drawn the interest of many mathematicians since then. We focus on the case when 1/2<s1, and we prove that F s (x) converges when x satisfies a Diophantine condition. We also study the L 2 - local regularity of F s , proving that the local L 2 -norms of F s around a point x behave differently around different x, according again to Diophantine conditions on x.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/aif.3135
Classification : 42A20,  11K60,  28C15,  28A78
Mots clés : Séries de Fourier, Approximation diophantienne, Régularité locale, Dimension de Hausdorff
@article{AIF_2017__67_5_2237_0,
     author = {Seuret, St\'ephane and Ubis, Adri\'an},
     title = {Local $L^2$-regularity  of {Riemann{\textquoteright}s} {Fourier} series},
     journal = {Annales de l'Institut Fourier},
     pages = {2237--2264},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {67},
     number = {5},
     year = {2017},
     doi = {10.5802/aif.3135},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.3135/}
}
TY  - JOUR
AU  - Seuret, Stéphane
AU  - Ubis, Adrián
TI  - Local $L^2$-regularity  of Riemann’s Fourier series
JO  - Annales de l'Institut Fourier
PY  - 2017
DA  - 2017///
SP  - 2237
EP  - 2264
VL  - 67
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.3135/
UR  - https://doi.org/10.5802/aif.3135
DO  - 10.5802/aif.3135
LA  - en
ID  - AIF_2017__67_5_2237_0
ER  - 
Seuret, Stéphane; Ubis, Adrián. Local $L^2$-regularity  of Riemann’s Fourier series. Annales de l'Institut Fourier, Tome 67 (2017) no. 5, pp. 2237-2264. doi : 10.5802/aif.3135. http://www.numdam.org/articles/10.5802/aif.3135/

[1] Calderón, Alberto P.; Zygmund, Antoni Local properties of solutions of elliptic partial differential equations, Stud. Math., Volume 20 (1961), pp. 171-227 | Article

[2] Chamizo, Fernando; Ubis, Adrián Some Fourier Series with gaps, J. Anal. Math., Volume 101 (2007), pp. 179-197 | Article

[3] Chamizo, Fernando; Ubis, Adrián Multifractal behavior of polynomial Fourier series, Advances in Mathematics, Volume 250 (2014), pp. 1-34 | Article

[4] Duistermaat, Johannes J. Selfsimilarity of “Riemann’s nondifferentiable function”, Nieuw Arch. Wiskd., Volume 9 (1991) no. 3, pp. 303-337

[5] Gerver, Joseph L. The differentiability of the Riemann function at certain rational multiples of π, Am. J. Math., Volume 92 (1970), pp. 33-55 | Article

[6] Hardy, Godfrey H. Weierstrass’s non-differentiable function, American M. S. Trans., Volume 17 (1916), pp. 301-325

[7] Hardy, Godfrey H.; Littlewood, John E. Some problems of Diophantine approximation II: The trigonometrical series associated with the elliptic ϑ-functions, Acta Math., Volume 37 (1914), pp. 193-239 | Article

[8] Itatsu, Seiichi Differentiability of Riemann’s function, Proc. Japan Acad. Ser. A Math. Sci., Volume 57 (1981), pp. 492-495 | Article

[9] Jaffard, Stéphane The spectrum of singularities of Riemann’s function, Rev. Mat. Iberoam., Volume 12 (1996) no. 2, pp. 441-460 | Article

[10] Jaffard, Stéphane; Mélot, Clothilde Wavelet analysis of fractal boundaries. I: Local exponents, Commun. Math. Phys., Volume 258 (2005) no. 3, pp. 513-539 | Article

[11] Rivoal, Tanguy; Seuret, Stéphane Hardy-Littlewood Series and even continued fractions, J. Anal. Math., Volume 125 (2015) no. 1, pp. 175-225 | Article

[12] Stein, Elias M. Harmonic Analysis: Real-variable methods, Orthogonality and Oscillatory Integrals, Princeton Mathematical Series, 43, Princeton University Press, 1993, xiii+695 pages

Cité par Sources :